Homoclinic Orbits for Second-Order Hamiltonian Systems with Some Twist Condition
Qi Wang and
Qingye Zhang
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
We study the existence and multiplicity of homoclinic orbits for second-order Hamiltonian systems q ¨ − L ( t ) q + ∇ q W ( t , q ) = 0 , where L ( t ) is unnecessarily positive definite for all t ∈ ℠, and ∇ q W ( t , q ) is of at most linear growth and satisfies some twist condition between the origin and the infinity.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/250607.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/250607.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:250607
DOI: 10.1155/2012/250607
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().